# SDR A6WA202205178183

- Difficulty date: May 17, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 39,905 hours, 38,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627S
- Part serial: NSA
- Condition: Corroded
- Location: Fs605
- Part time: 39,905 hours, 38,528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS605.00 AFT SIDE OF FRAME FROM STR27 TO 23R HAS EVIDENCE OF CORROSION FURTHER CLEANING AND EVALUATION IS REQUIRED CLEANED AND REMOVED FRAME PN 601R36026-27S AT FS605, REPLACED FRAME AT FS605 IAW CRJ-200 SRM 51-26-00, 51-42-21, 51-42-06, AND 51-40-11 ****AIRCRAFT REMOVED FROM SERVICE **** CLEANED AND REMOVED FRAME PN 601R36026-27S AT FS605, REPLACED FRAME AT FS605 IAW CRJ-200 SRM 51-26-00, 51-42-21, 51-42-06, AND 51-40-11
